# SDR AALA201806289010

- Difficulty date: June 27, 2018
- Submitted: June 28, 2018
- Operation: Air carrier
- Aircraft: N147AA
- Make and model: Airbus A321-231
- Aircraft serial: 6802
- Aircraft time: 8,903 hours, 3,399 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Accumulator
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. 12L EMERGENCY CYLINDER ACCUMULATOR PRESSURE LOW. SERVICED EMERGENCY CYLINDER ACCUMULATOR PER AMM 52-10-00-614-001-A.
